# SDR IXXA06SMN258S

- Difficulty date: July 28, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND FRAME CRACKED AT STATION 55.000, LONGERON 24 RIGHT.  REMOVED  EXISTING REPAIR DOUBLER IAW SRM 51-1-21 (XFS 591.250).  REMOVED CORROSION (XFS 566.250 – XFS 578.750) IAW SRM 51-1-8 PAGES 17-18.  FOUND OUT OF LIMITS IAW SRM 57-2-1 FIG 2G.  REMOVED DAMAGED AREA IAW SEMAN DRAWING ED 4287.  PERFORMED NDT INSPECTION IAW DC-8 NDT SPM PART 06-10-01-001, NO CRACKS OR CORROSION FOUND.  FABRICATED REPAIR DOUBLER (AL 7075 T6 0.063) AND SKIN FILLERS (AL 7075 T6 0.050”) IAW SEMAN DWG NUMBER EO 4287.  CLEANED, TREATED AND PRIMED AREA, SKIN FILLER, AND REPAIR DOUBLER INTERNAL SURFACE IAW SEMAN ENGINEERING ORDER NUMBER 2006595 DATED 08-01-06, SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE
